# SDR SWAA2015091043714

- Difficulty date: September 1, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 28,005 hours, 16,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS DECK WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW SRM.
